# SDR DALA1020411811

- Difficulty date: August 21, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 37,607 hours, 9,484 cycles
- Engine: Ge CF680C2B8F
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS FROM SEATS 38B-44B AND 38F-44F FAILED OP 6804. MX REPLACED BATTERY PACKS M734 AND M738 IAW AMM. SYS OPS IS NORMAL.
